MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION TOTAL PROSTATE SPECIFIC ANTIGEN FLEX REAGENT CARTRIDGE; TOTAL, PROSTATE SPECIFIC ANTIGEN (NONCOMPLEXED & COMPLEXED) FOR DETECTION OF PRO

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION TOTAL PROSTATE SPECIFIC ANTIGEN FLEX REAGENT CARTRIDGE; TOTAL, PROSTATE SPECIFIC ANTIGEN (NONCOMPLEXED & COMPLEXED) FOR DETECTION OF PRO
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding two erroneously elevated results on one patient sample obtained with total prostate specific antigen (tpsa) on a dimension exl 200 system.Multiple mdrs are being filed for the same event.Siemens is investigating the event.
 
Event or Problem Description
The customer reported two (2) erroneously elevated total prostate specific antigen (tpsa) results from the same patient sample obtained on a dimension exl 200 system.The erroneously elevated sample results were reported to the physician and not questioned.The same sample was processed on an alternate siemens atellica im 1300 analyzer at an alternate facility.A lower result was obtained, considered correct, and reported to the physician.Due to the erroneously elevated total prostate specific antigen (tpsa) results, the patient had multiple repeat blood tests performed and a positron emission tomography (pet) scan.There was no harm caused to the patient due to the erroneously elevated total prostate specific antigen (tpsa) results.
 
Additional Manufacturer Narrative
Additional information (18-feb-2025): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos evaluated the information provided by the customer and the available instrument data.Quality control (qc) recovery was within the customer¿s acceptable ranges.The customer tested the patient sample with a heterophilic blocking tube (hbt) and a non-specific antibody blocking tube (nabt) and tested in duplicate (n: 2) on a dimension exl 200 system.The results revealed the presence of heterophilic antibodies and non-specific antibodies.The probable cause of the issue is consistent with heterophilic antibodies and non-specific antibody interference present in this patient sample.No reagent or instrument issues were identified.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Section h10 was updated with the related report numbers filed for this issue.Initial mdr 2517506-2025-00023 was filed on 12-feb-2025.Initial mdrs 2517506-2025-00021, 2517506-2025-00022, and 2517506-2025-00024 were also filed on 12-feb-2025 for the same event.

Brand Name
DIMENSION TOTAL PROSTATE SPECIFIC ANTIGEN FLEX REAGENT CARTRIDGE
Common Device Name
TOTAL, PROSTATE SPECIFIC ANTIGEN (NONCOMPLEXED & COMPLEXED) FOR DETECTION OF PRO
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key21367616
Report Number2517506-2025-00023
Device Sequence Number8519205
Product Code MTF
UDI-Device Identifier00842768013874
UDI-Public(01)00842768013874(10)FA5242(17)250830
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P000021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2025
Device Model NumberN/A
Device Catalogue Number10444889
Device Lot NumberFA5242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale